It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Georganne on June 03, 2000 at 14:10:25:

In Reply to: Re: Urgent advice needed on tegeratol - please posted by Lindsey on June 01, 2000 at 15:24:22:

: : Sarah-

: I took tegretol for about 18 years (8 yrs. prior to brain surgery in treatment of seizures and 10 afterward and none now. Surgery was successful)beginning when I was 8. I never recall having vivd dreams or bad dreams from taking the tegretol. Good luck with your son.


I took tegretol for 2 months, and had crazy dreams every night. Due to rash, switched to Dilantin, and still have crazy dreams. Most of them aren't bad dreams, but the images are very detailed and weird, but usually related to something that happened earlier in the day. And I do remember them when waking up. I feel for your son, I have often wished I wouldn't have these dreams, but they are good for conversation in the morning. Good luck. Georganne

Follow Ups

All times are GMT -7. The time now is 08:01 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!